# SDR IPXA2024112569925

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,829 hours, 24,427 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*AIR TURN BACK* TRANSMISSION FROM ANY CREW POSITION ON LHF NOT POSSIBLE. LH HF OPS NML REF AMM 23-11-00.
